Analytic efficient solution set for bi-criteria quadratic network programs

C. J. Goh, Xiaoqi Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)4309-4316
Number of pages8
JournalNonlinear Analysis, Theory, Methods and Applications
Issue number7
Publication statusPublished - 1 Jan 1997
Externally publishedYes


  • Analytic Efficient Solution set
  • Bi-criteria
  • Network Program
  • Parametric program

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this